Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p

Xiaoni DU  Zhixiong CHEN  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E94-A   No.5   pp.1214-1217
Publication Date: 2011/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E94.A.1214
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Theory
stream cipher,  pseudorandom sequences,  generalized cyclotomic sequences,  quaternary sequences,  linear complexity,  

Full Text: PDF(78KB)>>
Buy this Article

Let p be an odd prime number. We define a family of quaternary sequences of period 2p using generalized cyclotomic classes over the residue class ring modulo 2p. We compute exact values of the linear complexity, which are larger than half of the period. Such sequences are 'good' enough from the viewpoint of linear complexity.